# SDR 2010FA0000883

- Difficulty date: August 18, 2010
- Submitted: August 22, 2010
- Operation: Air carrier
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 5,576 hours, 4,141 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Activated
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT ATTEMPTED AUTOFEATHER ON APPROACH, ACFT YAWED LT.
